# SDR IPXA2017011812918

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 55,495 hours, 18,191 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, BOTH NR 1 & NR 2 HF RADIO CANNOT TRANSMIT, BOTH RADIO OPS CHECKED OK ON GROUND, BUT INFLIGHT WOULD NOT TRANSMIT. DIVERTED TO RJBB DUE TO NOT MEETING MINIMUM COMM REQUIREMENT FOR RNP AIRSPACE. T/S PER FIM23-11-00 FIG103. REPLACED RELAY K178 PER MM 32-09-02-201, L & R HF COUPLER PER MM 23-11-01-401, L & R HF TRANSCEIVER PER MM 23-11-03-401, L & R HF CONT PANEL PER MM 23-11-02-401. L & R HF SYSTEM TEST OK PER MM 23-11-00-501.
